# SDR REXA2016060201056

- Difficulty date: June 2, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 23,828 hours, 21,219 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN CABIN RT FLOOR SEAT TRACK NR 2 HAS MULTIPLE AREAS OF CORROSION AND GOUGES.  R & R RT NR 2 FLOOR SEAT TRACK IAW AMM 53-01-11-420-001, PARA B STEPS 1, 3-8.
